AAAGH

The withdrawing of my Citalopram is just getting harder and harder. I am getting dizziness, extreme chest pain (going to the doctor later to check it's not infected), mood swings, headaches, nausea and my tics are attacking me all over. I also seem to be growing a small crop of spots on my forehead :(

I have decided not to go back on aripiprazole because coming off the Citalopram has woken me up to how much these pills can mess with your head. Citalopram is an SSRI and is supposedly safe for long term use, but I am living proof that it isn't. How many people commit suicide during the withdrawal? I bet it's quite a lot. I felt suicidal a couple of times this week, it's only the fact that I know it's withdrawal that has stopped me doing anything.

Aripiprazole is a powerful drug. Unlike SSRIs which are supposedly safer, Aripiprazole is a fairly new, not very well tested anti-psychotic usually used to knock out schizophrenics and bi-polar patients in hospitals. Unfortunately for me, it also knocks me out completely. Okay so it stopped my tics, but was it worth it? No it was not.

I've got three to four weeks of this withdrawal hell to go so hopefully I will get through it :(

2 Replies

oldestnewest
  • Crikey! Is this perhaps a sign that you are not ready to come off the citalopram or are coming off too fast?

  • Stick with it gal, it will get better. x

You may also like...